Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Worst Med

Worst Med

i would like to know what is your worst meds? that one (or more) med that makes you have your seizures to worsen. mine is Depakote and Dilantin.

A MyEpilepsyTeam Member said:

I went thru two medicine before i was put on Keppra. What works on one does not work on another.

posted about 3 years ago
A MyEpilepsyTeam Member said:

Gabitral and Potiga... AHHHH!!!

posted about 3 years ago
A MyEpilepsyTeam Member said:

For me Phenobarbitol and Mysoline were the worst. I was on Phenobarbitol as a very young kid. My mother stated under no circumstance was I to let them put me on Phenobarbitol. As an adolescent after having had brain surgery I noticed that I was getting two yellow pills. One was Valium. New nothing about the other. But, I was getting to want to hurt emotionally a very friendly female patient who slipped out of her ward to come down to talk with me. I could not understand why. Then I started thinking and then asked the nurse about that other yellow pill. Turned out it was Phenobarbitol. So I told my mother when she came and she blasted them. I was back on Mysoline which made me suicidal in my thirties because it converted into Phenobarbitol before doing whatever to control my seizures. I learned that and got put on Tegretol long lasting. Best thing for ME.

posted 6 months ago
A MyEpilepsyTeam Member said:

Keppra was my worst. It caused the absence seizures which I still suffer from occasionally up to and beyond this day even after I was taken off it 2 years ago.
The other was Epilim, I put on a lot of extra weight and it didn’t control the seizures.

posted 6 months ago
A MyEpilepsyTeam Member said:

Depaokte gained 100 lbs and Keppra had to go to anger therapy was one of the side effects of the med can change your personality

posted about 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in